MathSciNet Relay Station
MathSciNet bibliographic data
MR1264816 (95k:46111) 46L80 (47A53 47B35)
Jiang, Xinhui On Fredholm operators in quarter-plane Toeplitz algebras. Proc. Amer. Math. Soc. 123 (1995), no. 9, 2823–2830.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement